Directed Markov point processes as limits of partially ordered Markov models
Noel A. Cressie, University of WollongongFollow
Adrian J. Baddeley, University of Western Australia
M G. Nair, Monash University
Cressie, N. A., Zhu, J., Baddeley, A. J. & Nair, M. G. (2000). Directed Markov point processes as limits of partially ordered Markov models. Methodology and Computing in Applied Probability, 2 (1), 5-21.
Please refer to publisher version or contact your library.
Since January 28, 2013
My Account |